# SDR 99ZZZX4681

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6122C
- Make and model: Cessna 310R
- Aircraft serial: 310R1290
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FSD - NOSE GEAR NOT SHOWING DOWN AND LOCKED.  LANDED, NO PROBLEM.  MAINTENANCE JACKED AIRCRAFT, ADJUSTED DOWNLOCK SWITCH.  OPS CHECKED OK.
